# SDR CALA2024050701339

- Difficulty date: May 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146T80485
- Condition: Damaged
- Location: Bs 1263
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0248.GENERATING ITEM:63-0600-1- 2509.B767-06-3-7071  ALC STA 1263 ABOVE STR 33R UNDERSIDE OF INNER SILL CORD CORRODED. TAG# 91052 REMOVED DAMAGE ON INNER SILL CORD AT STA1263 MATERIAL REMOVED .0 45" FOUND TO BE OUT OF LIMITS REMOVED INNER SILL CORD P/N 146T80 48-5 AND REPLACED IAW B767 SRM 53-00-15-1A-1 FIG 101 DETAIL XII AND BOEING DRAWING 146T8510 UPDATED TO ALLOW CHANGES TO MAJOR / NON RII STATUS NEED TO MAKE THIS LOG PAGE NON RII AND MAJOR REPAIR. NEED TO MAKE THIS LOG PAGE NON RII AND MAJOR REPAIR.
